See Alike in...

Alike App

Browser

witchsavvy

674d

I just got my first Depo shot on Wednesday. Did anyone else experience severe depression and mood swings? How long did they take to go away? How did you manage them?

Top reply
    • leeann

      671d

      Doctors will never understand us until they sit in our shoes and experience what we experience

    • leeann

      671d

      Doctors will never understand us until they sit in our shoes and experience what we experience

    • leeann

      671d

      Personally I never liked that depo... It caused weight gain on me

    • bugz

      674d

      I would say keep track of your physical and mental symptoms. I get phantom cramps when I'm due for my period, but I never bleed.

    • Skai

      674d

      Those severe effects should be something to closely monitor especially in your first month. Also watch out for nausea and other noticeable symptoms. Spotting can occur in the first few months which is normal. Anyways about the severe depression and mood swings, be careful about that. I never experienced that with depo and if it doesn't go away it could be something to talk with your doctor about. Nausea that lasts long than the first month can also be a reason to talk with your doctor. If it seems after the first month you have more bad symptoms than good, depo may not be the one for you.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion